# SDR DALA2019020400733

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 65,758 hours, 16,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L ENTRY DOOR WILL NOT ARM. FOUND DEBRIS ATTACHED TO GIRT BAR. REMOVED DEBRIS. ARM AND DISARMED 1L DOOR. OPS CK NML.
